# SDR HALA0600393

- Difficulty date: May 21, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 63,733 hours, 11,528 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11J18641
- Part serial: 122C0833
- Condition: Faulted
- Location: Rt Pack Temp
- Part time: 8,222 hours, 1,626 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UNABLE TO COOL AIRCRAFT WITH CONDITIONED AIR, AC PACKS CONTINUOUSLY PUT OUT HOT AIR.  CABIN TEMP ROSE TO 95 DEGREES.  REPLACED RT PACK TEMP CONTROLLER OPS CK'S NML IN AUTO AND STANDBY PER FIM.
